# SDR MASA200600357

- Difficulty date: February 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,570 hours, 8,869 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7326 ORD - SPOILERON FAULT STATUS MESSAGE.  MX RESET THE SPOILER SYSTEM.
